close popup
Skip to main content
Skip to footer
quill points image
Turn every order into a gift. Join Today!
Close

Physicians Care Allergy Plus Multi-Symptom Relief Tablets, 4 Hours, 2/Packet, 50 Packets/Box (90091)

Get free shipping when you order Physicians Care Allergy Plus Multi-Symptom Relief Tablets, 4 Hours, 2/Packet, 50 Packets/Box (90091) today at Quill.com. Stack coupons to get free gifts & extra discounts!
Item #: 901-90091Q
  Model #: 90091
Brand: PhysiciansCare
Physicians Care Allergy Plus Multi-Symptom Relief Tablets, 4 Hours, 2/Packet, 50 Packets/Box (90091)
$33.99 Box
Out of Stock
This item is currently unavailable.
Notify me when this product is back in stock
Submit
Please note: Pricing is subject to change.
Description
Round out first aid kit supplies in the home or office with this box of 50 Physicians Care allergy medicine packets. Ease upper respiratory discomfort with this antihistamine medication. The combination of analgesic, antihistamine, and decongestant ingredients helps temporarily relieve allergy and cold symptoms, and the coated tablets make them easy to take. This Physicians Care antihistamine medication is packaged in single doses with tamper-evident seals for enhanced convenience and safety.
  • Analgesic, antihistamine, and decongestant combination helps with multi-symptom relief
  • Contains 50 individual child-resistant packets of two tablets; 100 tablets in total
  • Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies
  • Active Ingredients: Acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg
  • Perfect for standalone first aid or as a refill for a kit
Safety Data Sheet
Specifications
Pack Qty : 100 True Color : White OTC Pharmaceutical & Supplement Form Factor : Tablet OTC Pharmaceutical & Supplement Ingredient : Acetaminophen
Cough, Cold & Allergy Pack Size : 91-100 Cold, Flu & Allergy Symptom : Multi-Symptom Relief Cold, Flu & Allergy Time : 4 hour OTC Pharmaceuticals & Supplements Features : Coated
Milligrams of Main Active Ingredient : 325 Brand : PhysiciansCare Customizable : No
Weight : 0.36 lbs. per Box

Customers Also Viewed

loadingLoading...